# SDR DALA2018110516430

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,998 hours, 34,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0808551) INITIAL INSPECTION: CORROSION ON INTERNAL PRODUCTION DOUBLE AT FWD LAVATORY SERVICE PANEL (E&E). SUMMARY OF NRC #383; LEVEL CORROSION 2; INTERNAL PRODUCTIONS DOUBLERS WERE FOUND WITH EXCESSIVE CORROSION; THEREFORE DOUBLER WERE REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7.
